Citations of

William Y.C. Chen, Qing-Hu Hou, and Hai-Tao Jin, The Abel-Zeilberger algorithm, Electron. J. Combin. 18(2) (2011) #P17.


  1. G. Cardona, A. Mir and F. Rosselló, The expected value under the Yule model of the squared path-difference distance, Appl. Math. Lett. 25(2012) 2031-2036.

  2. D.K. Du, Q.H. Hou and H.T.Jin, Non-commutative Elimination proves Special Number identities.

  3. D.K. Du and H.T. Jin, Abel's lemma and identities on harmonic numbers, Integers, 15(2015), #A22.

  4. S.I. Kalmykov and D.B. Karp, Log-convexity and log-concavity for series in gamma ratios and applications, J. Math. Anal. Appl. 406(2013) 400-418.

  5. V H. Moll, Numbers and functions, AMS, Providence, 2012.

  6. J. Wang and C.N. Wei, Derivative operator and summation formulae involving generalized harmonic numbers, J. Math. Anal. Appl. 434(2016) 315-341.

  7. C.N. Wei, Minton-Karlsson identities and summation formulae involving generalized harmonic numbers, Integral Transforms Spec. Funct. 27(2016) 1-7.

  8. C.N. Wei, Saalschütz's theorem and summation formulae involving generalized harmonic numbers, arXiv:1606.09496.

  9. C.N. Wei, Watson-type -series and summation formulae involving generalized harmonic numbers, arXiv:1607.01006.

  10. C.N. Wei, D.X. Gong and Q.Wang, Chu–Vandermonde convolution and harmonic number identities, Integral Transforms Spec. Funct. 24(2013) 324-330.

  11. C.N. Wei, D.X. Gong and Q.L. Yan, Telescoping method, derivative operators and harmonic number identities, Integral Transforms Spec. Funct. 25(2014) 203-214.

  12. C.N. Wei and X.X. Wang, Summation formulas involving generalized harmonic numbers, arXiv:1606.08434.

  13. C.N. Wei, Q.L. Yan and D.X. Gong, A family of summation formulas involving generalized harmonic numbers, arXiv:1203.2863.

  14. C.N. Wei, Q.L.Yan and D.X.Gong, A family of summation formulae involving harmonic numbers, Integral Transforms Spec. Funct. 26(2015) 667-677.

back to homepage